# SDR SWAA2022013108017

- Difficulty date: July 21, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE ARM WEIGHT IS CORRODED ON RIGHT AND BOTTOM SIDES. / REMOVED RUDDER BALANCE ARM WEIGHT. WEIGHED WEIGHT AND FOUND TO BE 44.615LBS. FOUND TO BE OUT OF LIMITS. REPLACED AND INSTALLED RUDDER BALANCE ARM WEIGHT IAW SRM 51-10-02-0G-0; SRM 55-40-02-1A-3; CMM 55-40-09. TOOL 3 29568 DUE 10MAY18 ATAG # WN9493
